# SDR DALA2019090905303

- Difficulty date: August 28, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 99,614 hours, 14,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER DAMAGED ON CAPTAIN SIDE BUSINESS CLASS AREA. FOUND EXIT SIGN AT FORWARD LEFT CABIN BROKEN. REPLACED EMERGENCY LIGHT LENS. SYSTEM OPERATION IS NORMAL.
